# SDR DALA2021092505764

- Difficulty date: September 25, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197 S35-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA 1197+88 ,BETWEEN S-36L AND S-35L. REPLACED SHEAR TIE.(LP 1960937)
